MathSciNet Relay Station
MathSciNet bibliographic data
MR1768951 41A63 (41A05 65D05)
Barthelmann, Volker; Novak, Erich; Ritter, Klaus High dimensional polynomial interpolation on sparse grids. Multivariate polynomial interpolation. Adv. Comput. Math. 12 (2000), no. 4, 273–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement